# SDR COOSDR020218

- Difficulty date: August 1, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65382178
- Condition: Delaminated
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT AFT DOOR DELAMINATED SKIN.
